A proof of Hobson’s formula with the Euler operator

Takaaki Nomura

Research output: Contribution to journalArticlepeer-review

Abstract

We present a proof of Hobson’s formula with the use of the Euler operator and its commutation relation with the Laplacian.

Original languageEnglish
Pages (from-to)423-427
Number of pages5
JournalKyushu Journal of Mathematics
Volume72
Issue number2
DOIs
Publication statusPublished - 2018

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'A proof of Hobson’s formula with the Euler operator'. Together they form a unique fingerprint.

Cite this